# SDR FDEA201212154309

- Difficulty date: December 15, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 26,855 hours, 14,145 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT ON DEPARTURE.    R & R LT MLG PROXIMITY SENSOR IAW MM 32-00-00-04.  DESERVICED PITCH DAMPNERS AND                 VERIFIED BOGIE BEAM FREE TO PIVOT.  LUBRICATED BOGIE  BEAM IAW 12-22-32.  SERVICED PITCH  DAMPNERS IAW 12-12-32-00  .PERFORMED GEAR SWING  SYSTEM 1 AND 2 IAW 32-00-00-05.  NO DEFECTS NOTED, OK  FOR  SERVICE.
